# SDR FDEA201512284090

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 48,943 hours, 15,804 cycles
- Engine: Pwa PW4152
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BELOW PROFILE THRUST WAS APPROX 75 - 77% N1.  AT PROFILE THROTTLES  REDUCED TO IDLE & APPROX 60% N1, A  THUMPING SOUND WAS HEARD & FELT.  SUSPECT COMPRESSOR STALL.  ALTITUDE 30000 FT SPEED 0.8.  NO  ABNORMAL ENG INDICATIONS.  SUSPECT ENG NR 2.  OLLOWED TSI 31-30 1377 INSPECTION IAW AMM 71-00-00-06.  NO DAMAGE & NO METAL PARTICLES FOUND.  PERFORMED FADEC GND TEST, BOTH ENGS IAW TSM 73-21-40, NO FAILURE RECORDED.  REVIEWED THE DFDR DATA THAT AT FL 30 THE ACFT DID EXPERIENCE WIND DIRECTION & SPEED CHANGE.  THEY BELIEVE THIS IS THE ROOT CAUSE OF BUFFETING THE FLIGHT CREW EXPERIENCED.  THERE WAS NOT A COMPRESSOR STALL ON EITHER ENG.  PERFORMED ACFT INSPECTION & CHECK IAW AMM 05-51-17-00 PHASE 1, NO DAMAGE, NO ABNORMAL FOUND.
